advertisement
Question
Posted by: | 2020/02/18

Advice for a contraceptive

Hi >>I have been on so many contraceptive pills but all of them give me migraine headaches eentually? Do u suggest anything in specific? I have been on Minerva, Yaz, and Jeanette.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2020/02/21

Perhaps you need to try a different form of contraception, such as the injectable, implant, or IUCD.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement